# SDR SWAA2021071641062

- Difficulty date: January 11, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,927 hours, 12,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 768-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. STA 768 - 787; RBL22; WL156 SHIELD HAS CORROSION UPPER SURFACE / REMOVED CORROSION AT AFT CARGO COMPARTMENT STA 767-787 RBL 22 SHIELD AND VERIFIED LIMIT FOUND TO BE 100% MATERIAL LOSS IAW B737 SRM 53-60-15-1A-1 REOVED AND REPLACED SHIELD IAW B737 SRM 51-40-02-0G-0 AND DWG 146A0081 REV A. P/N 146A8127-12
